# SDR AWXA200201116

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-04 CHECK A 1/8" CRACK WAS FOUND AT CORNER OF AIR CONDITION GROUND SERVICE DOOR CUTOUT, LOWER FUSELAGE, BS 540. MAINTENANCE BLENDED OUT CRACK AT CORNER OF AIR CONDITION GROUND SERVICE DOOR CUTOUT, BS 540; TREATED AND PRIMED AREA IAW B737-300 SRM 53-00-01, FIG. 101.
